# SDR AU961024

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: CHA722438
- Condition: Sheared
- Location: Flap Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FLAP TORQUE TUBE SHEARED IN AREA OF ATTACHMENT TO LH SHOCK  ABSORBER
